# SDR ABXA030016

- Difficulty date: November 28, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 141T833074
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE CABIN RIGHT SIDE, WL 251.8, STA 287, FOUND CRACK ON TEE CONNECT TO FRAME.  CRACKED TEE REMOVED AND INSTALLED NEW TEE.  REF SRM 53-10-16, FIGURE 1 AND BAC DWG NR 141T8330/-6 INSTALLATION.
